MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H 01.12.033 CEMENTLESS, HA COATED LAT STEM SIZE 3; HIP CEMENTLESS, HA COATED LAT STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H 01.12.033 CEMENTLESS, HA COATED LAT STEM SIZE 3; HIP CEMENTLESS, HA COATED LAT STEM
Catalog Number 01.12.033
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Osseointegration Problem (3003)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 09/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year after the primary, the patient has been revised because of a citrobacter koseri infection and stem loosening.All implants were removed and a g spacer has been put in place.
 
Additional Manufacturer Narrative
Batch review performed on 04-oct-2023.Lot 2010667: (b)(4) items manufactured and released on 03-feb-2021.Expiration date: 2026-01-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Other devices involved: batch review performed on 04-oct-2023: cup: versafitcup cc trio 01.26.45.0054 acetabular shell cc trio ø 54 (k103352) lot 2200445: (b)(4)items manufactured and released on 05-apr-2022.Expiration date: 2027-03-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot 2204282: (b)(4) items manufactured and released on 19-may-2022.Expiration date: 2027-05-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.Liner: mectacer 01.29.413 ceramic liner ø 36 / e (device not distributed in us) lot 2117207: (b)(4)items manufactured and released on 08-mar-2022.Expiration date: 2027-02-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
STEM: QUADRA-H 01.12.033 CEMENTLESS, HA COATED LAT STEM SIZE 3
Common Device Name
HIP CEMENTLESS, HA COATED LAT STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18020076
Report Number3005180920-2023-00829
Device Sequence Number7702584
Product Code JDI
UDI-Device Identifier07630030802157
UDI-Public07630030802157
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2026
Device Catalogue Number01.12.033
Device Lot Number2010667
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Initial Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient RaceWhite